MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION; HIP STEM

ORTHO DEVELOPMENT OVATION; HIP STEM
Model Number 101-0006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 09/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During surgery, x-rays showed no bone fractures.Upon inserting the stem, a fracture of the greater trochanter was confirmed.The stem was removed and the fracture was wired.The patient's fragile bone quality was referenced as a contributing factor.

Brand Name
OVATION
Common Device Name
HIP STEM
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key20403161
Report Number1722511-2024-00012
Device Sequence Number6422833
Product Code LPH
UDI-Device Identifier00822409010851
UDI-Public(01)00822409010851(17)290219(10)A298049
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number101-0006
Device Lot NumberA298049
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexFemale